Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Evolution Equations Volumes/Issues » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Medical Enzymology: A Simplified Approach
$59.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Volume 2 Issue 4
02.Volume 4 Issue 1
03.Volume 5 Issue 1
04.Volume 5 Issue 2
05.Volume 5 Issue 3
06.Volume 2 Issue 1
07.Volume 2 Issue 2
08.Volume 2 Issue 3
09.Volume 3 Issue 1
10.Volume 4 Issue 2
Notifications more
NotificationsNotify me of updates to Volume 4 Issue 2
Tell A Friend
 
Tell someone you know about this product.
Volume 4 Issue 2 (International Journal of Evolution Equations) $75.00
1. Criteria for Boundedness of Solutions for Set Control Differential Equations (Nguyen Dinh Phu, Le Thanh Quang and Tran Thanh Tung) pp. 121-128

2. Asymptotic Analysis of MHD Systems (Jamel Benameur) pp. 129-156

3. On the Asymptotic Behavior of Generalized Solutions of the Second Initial Boundary Value Problem for Schrodinger Systems in Domains with Conical Points
(Nguyen Manh Hung and Nguyen Thi Kim Son) pp. 157-176

4. Some Existence Results for an Impulsive First Order Semilinear Neutral Functional Differential Equation with Boundary Conditions Via Fractional Operators (P. Karthikeyan and A. Anguraj) pp. 177-190

5. Pseudo Almost Automorphic Solutions for Some Nonlinear Differential Equations: Lienard Equations and Hamiltonian Systems (El Hadi Ait Dads, Philippe Cieutat Ieutat and Samir Fatajou) pp. 191-212

6. Nonlinear Spectral Theory and Controllability of Semilinear Evolution Equations
(J. Appell, H. Leiva and N. Merentes) pp. 213-226

7. Mathematical Modeling on the dynamics of CD4+T Cell Infection by HIV That Includes a Time Delay
(P.K. Roy and Biplab Chattopadhyay) pp. 227-240

8. Cauchy Problem for Some Boundary Value Semilinear Fractional Differential Equation (G.M. Mophou and C. Belfort) pp. 241-248

9. Pseudo Almost Automorphic Solutions of a Neutral Functional Fractional Differential Equations
(G.M. Mophou, G.M. N'Guerekata and V. Valmorin) pp. 249-260

10. Global Smooth Solutions to a Cauchy Problem in Phase Transitions (M. Affouf) pp. 261-266

Available Options:
Version:
Customers who bought this product also purchased
Volume 4 Issue 1
Volume 4 Issue 1
Volume 4 Issue 3
Volume 4 Issue 3
Volume 4 Issue 4
Volume 4 Issue 4
Special Focus Titles
01.Multicultural and Citizenship Awareness through Language: Cross Thematic Practices in Language Pedagogy
02.The Brainstem and Behavior
03.Sustainable Development: The Context of Use of Indigenous Plants for Local Economic Growth
04.Cancer versus Nutraceuticals
05.Fundamentals of Fuel Injection and Emission in Two-Stroke Engines
06.Free to Love: Schema Therapy for Christians
07.Textiles: Advances in Research and Applications
08.Cheese Production, Consumption and Health Benefits
09.Education in Lesotho: Prospects and Challenges
10.Work-Life Balance in the 21st Century: Perspectives, Practices, and Challenges
11.Electrical Measurements: Introduction, Concepts and Applications
12.Potassium Channels in Health and Disease

Nova Science Publishers
© Copyright 2004 - 2018

Volume 4 Issue 2 (International Journal of Evolution Equations)